# SDR USAA20090717BB113

- Difficulty date: July 14, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - L1 SLIDE TIME CHANGE FOUND GIRT BAR RETAINER PLATE CORRODED.  REPLACED GIRT BAR RETAINER.
